# SDR HUNA20110623001

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20027
- Aircraft time: 3,906 hours, 1,664 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1859013
- Part serial: 04058H6755
- Condition: Cracked
- Location: Cockpit
- Part time: 3,906 hours, 1,664 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE 100 MILES SOUTH OF PARIS FRANCE ON A FAR PART 91 FLIGHT AT FL 430 THE LEFT FORWARD WINDOW (PANEL A) INTERIOR GLASS SHATTERED, IT WAS NOTED THAT NO BIRD OR OTHER PHYSICAL IMPACT ON GLASS OCCURED DURING THIS INCIDENT.  CREW DECLARED WITH ROME CONTROL WITH A PRECAUTION EMERGENCY DESCENT TO FL 200.  CREW SLOWED AIRCRAFT TO A SPEED OF 250KTS.  AIRCRAFT CABIN PRESSURE OR DIFFERENTIAL PRESSURE NEVER CHANGED.  CREW FELT IT WAS SAFE TO CONTINUE TO DESTINATION AT LOW ALTITUDES WHERE A MAINTENANCE FACILITY WAS LOCATED.
